MAUDE Adverse Event Report: REPRO-MED SYSTEMS, INC DBA KORU MEDICAL SYSTEMS INTEGRATED CATCH-UP FREEDOM SYRINGE DRIVER INFUSION SYSTEM

REPRO-MED SYSTEMS, INC DBA KORU MEDICAL SYSTEMS INTEGRATED CATCH-UP FREEDOM SYRINGE DRIVER INFUSION SYSTEM
Model Number FREEDOMEDGE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a patient was able to start an infusion ommitting the use of flow rate tubing and directly connecting the needle set to the syringe while utilizing the freedomedge syringe driver.

Brand Name
INTEGRATED CATCH-UP FREEDOM SYRINGE DRIVER INFUSION SYSTEM
Common Device Name
INTEGRATED CATCH-UP FREEDOM SYRINGE DRIVER INFUSION SYSTEM
Manufacturer (Section D)
REPRO-MED SYSTEMS, INC DBA KORU MEDICAL SYSTEMS
24 carpenter road
chester, ny
MDR Report Key9905477
Report Number1318360-2020-00001
Device Sequence Number2318528
Product Code PKP
UDI-Device Identifier00659443000018
UDI-Public00659443000018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFREEDOMEDGE
Device Catalogue NumberF10020
Device Lot NumberE.79669
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1